Per citar aquest document: http://ddd.uab.cat/record/76156
Okutsu-montes representations of prime ideals of one-dimensional integral closures
Nart, Enric

Data: 2011
Resum: This is a survey on Okutsu-Montes representations of prime ideals of certain one-dimensional integral closures. These representations facilitate the computational resolution of several arithmetic tasks concerning prime ideals of global fields.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 261-294, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_01


34 p, 280.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-09-06, darrera modificació el 2016-06-11



   Favorit i Compartir